# SDR CALA2011021000078

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 61,299 hours, 16,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - STABILIZATION STRAP AT STA 1380 RBL 45 IS CRACKED.  FABRICATED REPAIR PLATE AND REPAIR FILLER AND INSTALLED REF ECRA 5360-01158.
